Show simple item record

dc.contributor.authorWang, Yanyong
dc.contributor.authorYan, Yubin
dc.contributor.authorYang, Yan
dc.date.accessioned2021-02-23T01:42:59Z
dc.date.available2021-02-23T01:42:59Z
dc.date.issued2020-11-13
dc.identifierdoi: 10.1515/fca-2020-0067
dc.identifier.citationFractional Calculus and Applied Analysis, volume 23, issue 5, page 1349-1380
dc.identifier.urihttp://hdl.handle.net/10034/624274
dc.descriptionFrom Crossref journal articles via Jisc Publications Router
dc.descriptionHistory: issued 2020-10-01, ppub 2020-10-27, epub 2020-11-13
dc.description.abstractAbstract Two new high-order time discretization schemes for solving subdiffusion problems with nonsmooth data are developed based on the corrections of the existing time discretization schemes in literature. Without the corrections, the schemes have only a first order of accuracy for both smooth and nonsmooth data. After correcting some starting steps and some weights of the schemes, the optimal convergence orders O(k 3–α ) and O(k 4–α ) with 0 < α < 1 can be restored for any fixed time t for both smooth and nonsmooth data, respectively. The error estimates for these two new high-order schemes are proved by using Laplace transform method for both homogeneous and inhomogeneous problem. Numerical examples are given to show that the numerical results are consistent with the theoretical results.
dc.publisherWalter de Gruyter GmbH
dc.sourcepissn: 1311-0454
dc.sourceeissn: 1314-2224
dc.subjectApplied Mathematics
dc.subjectAnalysis
dc.titleTwo high-order time discretization schemes for subdiffusion problems with nonsmooth data
dc.typearticle
dc.date.updated2021-02-23T01:42:59Z


This item appears in the following Collection(s)

Show simple item record